# SDR 2000UALA00329

- Difficulty date: June 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7290U
- Make and model: Boeing 727222
- Aircraft serial: 21568
- Aircraft time: 62,243 hours, 35,653 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542U1
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT OVERWING EXIT LIGHT INOPERATIVE.  *S/D*  POWER SUPPLY AND BATTERY PACK.  REPLACED POWER SUPPLY AND BATTERY PACK.
